Vol. 59, No. 2, pp. 195-203 (2002)
On the Set $ax+bg^x (mod p)}$
Cristian Cobeli, Marian Vâjâitu and Alexandru ZaharescuInstitute of Mathematics of the Romanian Academy,
P.O. Box 1-764, 70\,700 Bucharest -- ROMANIA
E-mail: firstname.lastname@example.org , email@example.com
Abstract: Given nonzero integers $a$, $b$ we prove an asymptotic result for the distribution function of the set $ax+bg^x\pmod p$, as $p$ goes to infinity and $g$ is a primitive root mod $p$.
Classification (MSC2000): 11A07.
Full text of the article:
Electronic version published on: 9 Feb 2006. This page was last modified: 27 Nov 2007.